# SDR EIAA2010075

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 97,578 hours, 18,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 3206254
- Part serial: 914
- Condition: Noisy
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF ANC NR 3 ENGINE NACELLE TEMP INDICATED 750 DEGREES F ON BOTH LOOPS WITH FIRE DETECTION LIGHT ILLUMINATED ON PILOT FWD PANEL THEN NR 3 ENG FIRE LIGHT ILLUMINATED WITH FIRE BELL.  PERFORMED ENGINE FIRE CHECKLIST AND RETURNED TO ANC THE NACELLE TEMPS COLLARED AFTER FIRE HANDLE PULLED.  PERFORMED INSPECTION FOR WIND MILLING CONDITION PER 72-00-00 PAGE 680 M AND MM 71-00-61 PERFORMED INSP OF NR 3 ENGINE BLEED AIR SYSTEM FOUND PRESS RELIEF VLV LEAKING EXCESSIVELY REPLACED PRESS RELIEF VLV PER B747MM 36-11-03 PG 401.  INSPECTED NACELLE STRUT PRESS RELIEF DOORS OPEN CONDITION PER MM 5-51-28.  LEAK CHECK GOOD PER MM 36-11-00.
